Journal of Symbolic Logic
- J. Symbolic Logic
- Volume 65, Issue 2 (2000), 803-816.
After All, There are Some Inequalities which are Provable in ZFC
We address ZFC inequalities between some cardinal invariants of the continuum, which turned out to be true in spite of strong expectations given by .
J. Symbolic Logic, Volume 65, Issue 2 (2000), 803-816.
First available in Project Euclid: 6 July 2007
Permanent link to this document
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Bartoszynski, Tomek; Roslanowski, Andrzej; Shelah, Saharon. After All, There are Some Inequalities which are Provable in ZFC. J. Symbolic Logic 65 (2000), no. 2, 803--816. https://projecteuclid.org/euclid.jsl/1183746079